Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Almost periodic operators of inner automorphism groups

Author: F. Javier Thayer
Journal: Proc. Amer. Math. Soc. 63 (1977), 119-124
MSC: Primary 43A65
MathSciNet review: 0445231
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the almost periodic part of the inner automorphism group of $ \mathcal{B}(H)$ arising from a representation of a locally compact abelian group.

References [Enhancements On Off] (What's this?)

  • [1] William Arveson, On groups of automorphisms of operator algebras, J. Functional Analysis 15 (1974), 217–243. MR 0348518
  • [2] Jacques Dixmier, Les 𝐶*-algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris, 1964 (French). MR 0171173
  • [3] K. H. Hoffmann, Introduction to the theory of compact groups. I, Lecture Notes, Tulane Univ., 1966-1967.
  • [4] John R. Liukkonen and Michael W. Mislove, Symmetry in Fourier-Stieltjes algebras, Math. Ann. 217 (1975), no. 2, 97–112. MR 0420148,
  • [5] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834
  • [6] H. Schaeffer, Topological vector spaces, Springer-Verlag, New York, 1970.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A65

Retrieve articles in all journals with MSC: 43A65

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society